# SDR 06FDEA03645

- Difficulty date: October 16, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 565 S1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON STR 1 BS 565. REPAIRED STRINGER 1 AT BS 565 PER SRM 53-10-3 FIG 3.
